Research ArticleOpen accessEvery word in the titleGeneralization of Differential OperatorMaslina Darus, Rabha W. IbrahimJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 6,945 accessesView PDFCite
186 articles for “operator”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessEvery word in the titleOn Sandwich Theorems of Analytic Functions Involving Noor Integral OperatorRabha W. Ibrahim, Maslina DarusJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 6,906 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleExtended IOWG Operator and its Use in Group Decision Making Based on Multiplicative Linguistic Preference RelationsZeshui XuAmerican Journal of Applied Sciences, Vol. 2, Issue 3 · 31 Mar 2005 · 7,118 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLinks between Dynamic Physical Systems and Operator Theory Issues Concerning Energy Balances and StabilityM. D.L. SenAmerican Journal of Applied Sciences, Vol. 1, Issue 3 · 30 Sep 2004 · 6,826 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleS-Numbers of Weighted Shift Operators on P-Summable Formal Entire Functions of M-VariablesNashat Faried, Z.A. Hassanain, H. Abd El Ghaffar, A. LokmanJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 3 May 2019 · 6,922 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleGeometry and Direct Kinematics to MP3R with 4×4 OperatorsRelly Victoria Petrescu, Raffaella Aversa, Bilal Akash et al.Journal of Mechatronics and Robotics, Vol. 1, Issue 2 · 1 Dec 2017 · 7,235 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali NeamahJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 6,511 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSequences of Closed Operators and CorrectnessSabra Ramadan, Abdulla Al-HossainAmerican Journal of Applied Sciences, Vol. 7, Issue 3 · 31 Mar 2010 · 7,291 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleConvergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesChioma Lydia Ejikeme, Mujahid Abbas, Dennis Ferdinand AgbebakuJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 31 Jul 2020 · 6,462 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleFixed Points of Non-expansive Operators on Weakly Cauchy Normed SpacesSahar Mohamed AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,545 accessesView PDFCite